I don't do heart attacks and GPs shouldn't do eyes....especially over the phone :)
I agree with you. You do not have a bacterial conjunctivitis. You, given your history of blood thinner use for Afib, have a subconjunctival hemorrhage.
In the vast majority of cases, sub conjunctival hemorrhage is nothing to worry about. It is usually not a sign of any serious condition but rather is just a small broken blood vessel in the conjunctiva that looks much worse than it really is.
No treatment is necessary. Think of a subconjunctival hemorrhage
as a bruise. The reason it looks so red (some people say it looks like a piece of raw meat) is that the skin on your eye is very thin so the underlying blood shows through easily. On your arm, for instance, a bruise looks blue/purple because the overlying skin is thick, blocking the red color of the blood.
Like a bruise elsewhere a subconjunctival hemorrhage will slowly go away over the course of a couple of weeks. It may spread around the globe some and change colors as it clears. This is nothing to be concerned about.
There is no need for you to be examined by your ophthalmologist
at this time.
Does this make sense to you?
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much.
Positive Feedback and/or Bonus is welcomed and appreciated.
Let me know if there are there any other concerns or issues you would like to discuss on this topic.
I am still here and available if you would like to discuss this issue more.
As far as the phakic IOL is concerned it might be able to be explanted and a new one placed....Hopefully it is not rubbing/hurting any intraocular
structures by being wrinkled....